# SDR DXTA2021112952510

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 5,786 hours, 4,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005429
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERG LIGHTS COME IN FLIGHT. AFTER 5 MINUTES THEY START FLASHING ON AND OFF RAPIDLY. // SIGNOFF// REMOVED FWD EMERGENCY LIGHT BATTERY P/N 7450LS-O0 S/N 005429 AND INSTALLED CUSTOMER SUPPLIED NEW UNIT P/ N 7450LS-00 5/N 005816. REMOVED AFT EMERGENCY UGHT BATTERY P/N 6450LS-O0 5/N 000726 AND INSTALLED CUSTOMER SUPPLIED NEW UNIT P /N 7450LS-O0 5/ N 005829 AND OPS CHECKED GOOD REFERENCE EMB PHENOM 300 AMM 33-52-01.
